# SDR UIEA2021060701286

- Difficulty date: June 4, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 104,010 hours, 22,115 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

REF DAILY CHECK STEP 2A(4), ECS RIGHT ENGINE IGNITER 2 MSG( PERFORMED T/S PER FIM 74-00 F/T 811, NO DEFECTS NOTED, PERFORMED IGNITION SYSTEM TEST, OPS CHECK NORMAL IAW AMM 74-00-00. )
